# SDR NSVA20070036

- Difficulty date: February 11, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N60MJ
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Aircraft time: 22,406 hours, 34,332 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Shutoff Valve
- Part number: 1183890051
- Part serial: 9307076
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LT ENGINE FIREWALL SHUTOFF VALVE IS INOP.  REMOVED AND REPLACED LT ENGINE FIREWALL SHUTOFF VALVE PN/OFF/ON 118-389005-1, SN/OFF 9307076  SN/ON9031512, OPS CHECK GOOD.
